Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 26, NWS Tulsa, OK

August 24, 202122 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this heat advisory at Aug 24, 2021, 3:00 PM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Aug 25, 2021, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2021, 3:00 PM CDT (20:00 UTC)
In effect from
Aug 25, 2021, 12:00 PM CDT
Expired
Aug 25, 2021, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1259 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WWUS74 KTSA 242000
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
300 PM CDT Tue Aug 24 2021

ARZ019-020-029-OKZ049-053>057-059>062-064>067-070>076-251000-
/O.NEW.KTSA.HT.Y.0026.210825T1700Z-210826T0000Z/
/O.CON.KTSA.HT.Y.0025.000000T0000Z-210825T0000Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-
Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, 
Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
300 PM CDT Tue Aug 24 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY...

* WHAT...For the first Heat Advisory, heat index values up to 
  108. For the second Heat Advisory, heat index values up to 110 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the first Heat Advisory, until 7 PM CDT this evening.
  For the second Heat Advisory, from noon to 7 PM CDT Wednesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-OKZ058-063-068-069-251000-
/O.NEW.KTSA.HT.Y.0026.210825T1700Z-210826T0000Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-Cherokee-
Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, 
Grove, Jay, Tahlequah, and Stilwell
300 PM CDT Tue Aug 24 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY...

* WHAT...Heat index values up to 106 expected.

* WHERE...In Oklahoma, Ottawa, Delaware, Cherokee and Adair 
  Counties. In Arkansas, Benton, Carroll, Washington AR and 
  Madison Counties.

* WHEN...From noon to 7 PM CDT Wednesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
4 follow-up statements
500 
WWUS74 KTSA 250103
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
803 PM CDT Tue Aug 24 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251115-
/O.CON.KTSA.HT.Y.0026.210825T1700Z-210826T0000Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
803 PM CDT Tue Aug 24 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT
WEDNESDAY...

* WHAT...Heat index values of 105 to 110 degrees expected.

* WHERE...Eastern Oklahoma, northwest and west central Arkansas.

* WHEN...From noon to 7 PM CDT Wednesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
509 
WWUS74 KTSA 250822
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
322 AM CDT Wed Aug 25 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-260000-
/O.CON.KTSA.HT.Y.0026.210825T1700Z-210826T0000Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
322 AM CDT Wed Aug 25 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* WHAT...Heat index values around 105 degrees are expected across
  Southeast Oklahoma and far northwest Arkansas. Heat index values
  105 to 110 degrees are expected across Northeast Oklahoma and
  the Arkansas River valley of West Central Arkansas.

* WHERE...Eastern Oklahoma, northwest and west central Arkansas.

* WHEN...From noon to 7 PM CDT Wednesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
916 
WWUS74 KTSA 252008
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
308 PM CDT Wed Aug 25 2021

OKZ054>067-070-071-261000-
/O.NEW.KTSA.HT.Y.0027.210826T1700Z-210827T0000Z/
/O.CON.KTSA.HT.Y.0026.000000T0000Z-210826T0000Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Muskogee, and Checotah
308 PM CDT Wed Aug 25 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT THURSDAY...

* WHAT...For the first Heat Advisory, heat index values up to 
  109. For the second Heat Advisory, heat index values up to 108 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...For the Heat Advisory, until 7 PM CDT this evening. For 
  the second Heat Advisory, from noon to 7 PM CDT Thursday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-068-069-072>076-260000-
/O.CON.KTSA.HT.Y.0026.000000T0000Z-210826T0000Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Cherokee-Adair-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Tahlequah,
Stilwell, Sallisaw, McAlester, Stigler, Wilburton, and Poteau
308 PM CDT Wed Aug 25 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 106.

* WHERE...Eastern Oklahoma, northwest and west central Arkansas.

* WHEN...Until 7 pm CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
088 
WWUS74 KTSA 260006
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
706 PM CDT Wed Aug 25 2021

OKZ054>067-070-071-260815-
/O.EXP.KTSA.HT.Y.0026.000000T0000Z-210826T0000Z/
/O.CON.KTSA.HT.Y.0027.210826T1700Z-210827T0000Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Muskogee, and Checotah
706 PM CDT Wed Aug 25 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT
THURSDAY...

* WHAT...Heat index values from 105 to 109 degrees expected.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...From noon to 7 PM CDT Thursday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the Occupational Safety and Health Administration recommends 
scheduling frequent rest breaks in shaded or air conditioned 
environments. Anyone overcome by heat should be moved to a cool and 
shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-068-069-072>076-260115-
/O.EXP.KTSA.HT.Y.0026.000000T0000Z-210826T0000Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Cherokee-Adair-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Tahlequah,
Stilwell, Sallisaw, McAlester, Stigler, Wilburton, and Poteau
706 PM CDT Wed Aug 25 2021

...HEAT ADVISORY HAS EXPIRED...

Heat index values have fallen below 105 degrees, thus the Heat
Advisory has been allowed to expire. 

$$

Stay tuned to NOAA weather radio, commercial radio or television
for the latest information, forecasts, and warnings. For more 
information from the National Weather Service visit 
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 24, 12:14 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 24, 12:14 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1214 PM CDT Tue Aug 24 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR TAF elements will prevail at all sites through the valid period.

&&

.PREV DISCUSSION... /Issued 1022 AM CDT Tue Aug 24 2021/

DISCUSSION...
Current forecast looks on track for the afternoon. Upper ridge firmly
entrenched across the region which will result in afternoon high temps
at or slightly above what was observed yesterday across many locations
Current heat advisory for the afternoon/early evening will be left as
is with 105-110 heat index values expected.

No update planned at this time.

PREV DISCUSSION... /Issued 549 AM CDT Tue Aug 24 2021/

DISCUSSION...

The 12Z TAF forecast discussion follows...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will prevail beneath high pressure aloft. South
winds will gust to near 20kts during the day across NE OK before
subsiding by evening.

Lacy

PREV DISCUSSION... /Issued 320 AM CDT Tue Aug 24 2021/

DISCUSSION...
Dome of high pressure will continue to be the dominate feature
across the Southern Plains Today and Wednesday with hot and humid
conditions across Eastern Oklahoma and Northwest Arkansas. Breezy
southerly winds this afternoon...mainly across parts of Eastern
Oklahoma...will aid in mixing in some drier air across the region.
Dewpoints in the mid 60s to lower 70s this afternoon combined
with high temps in the mid 90s to around 102 deg will still allow
for much of Eastern Oklahoma and West Central Arkansas to come
close to and or exceed heat advisory criteria. Thus...will
continue with current advisory and add Southeast Oklahoma for this
afternoon. These conditions are expected again Wednesday...though
with slightly less wind which may allow for dewpoints to hold on
slightly longer Wednesday afternoon. In any case...heat headlines
will likely be needed again Wednesday for parts of the CWA. Will
hold off on issuing at this time and let the day shift re-examine
dewpoints for Wednesday.

Ridge of high pressure begins to shift eastward Thursday and set
up over the East Coast Friday into the weekend. The result should
be slightly cooler conditions starting Thursday and continuing
into the weekend for the CWA. Temps by the weekend look to get
back closer to seasonal average with near 90 deg to mid 90s over
the CWA. Far Eastern Oklahoma and Northwest Arkansas look to be
on the western periphery of the ridge Friday into the weekend...
which combined with daytime heating...could create the potential
for a couple diurnal storms to develop within the higher terrain.
For now will continue with pops below mentionable criteria through
Saturday due to uncertainty.

Late weekend into the first part of next week...a shortwave is
progged to move eastward across the Northern/Central Plains and
push a frontal boundary toward the CWA. Latest model solutions
still differ with strength/timing of the wave and just how far
south this boundary can get. For this forecast will continue with
a slight chance of showers and thunderstorm returning Sunday and
peaking Monday with the approaching frontal boundary.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ049-053>057-
     059>062-064>067-070>076.

AR...Heat Advisory until 7 PM CDT this evening for ARZ019-020-029.

&&

AVIATION.....23
Hazardous weather outlook, Aug 24, 12:53 PM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1253 PM CDT Tue Aug 24 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1253 PM CDT Tue Aug 24 2021

...DANGEROUS HEAT CONTINUES THROUGH MUCH OF THE WEEK...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Most of Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION... Dangerous heat conditions will continue across the
area into the evening. A heat advisory is in effect from Noon to
7 PM today for most of eastern Oklahoma and west central Arkansas as
heat index values between 105 to 109 degrees are expected. Heat index
values around 105 degrees can be expected elsewhere.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY THROUGH FRIDAY...Dangerous Heat Potential.
SATURDAY...No Hazards.
SUNDAY AND MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Hot and humid conditions are forecast to continue for much of the
work week before the ridge of high pressure, currently over the
region, pushes off to the east for the weekend. In response, heat
index values around 105 degrees will remain possible across much
of eastern Oklahoma and west central Arkansas each afternoon into
Friday. Over the weekend, chances for showers and thunderstorms
return with the greater potential Sunday into Monday as a frontal
boundary approaches the region.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
The establishment of cooling stations may be needed in some
communities through at least Thursday as the hot and humid
conditions look to continue through much of the week.

weather.gov/tulsa contains additional information.

Nearby

Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.